# SDR AALA201904059008

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 18,143 hours, 7,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R GIRT BAR, RIGHT BRACKET WAS LOOSE. MAINTENANCE ADJUSTED FORWARD GALLEY DOOR SLIDE GIRT BAR CLIPS PER B737 AMM 25-66-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
